I'm 20 years old and I have been tested by my doctor for everything, no STDs, no bacterial or yeast infections, but i can not have sex with my boyfriend without having a very painful burning sensation. It is not on and off, every single time we try to have sex I can not even bear it. My doctor seems as if she doesn't know what the cause is either, I recently noticed that around the time I started taking this pill is when the burning started to occur.I have also noticed I have been so angry all the time for no reason ever since I started taking this pill. Is this the cause of my problem? I am miserable and I feel like this is the only thing left that it could possibly be. I haven't changed my soap or detergent either. Can someone help?
Burning sensation and painful intercourse while taking pills if no other problems to you could possibly mean vaginal dryness because they say that pills mostly has this kind of side effect,with effects on moods too. Did you notice lessened vaginal discharge with this pill? Try to use lube before penetration,water based. And then observe if there's still pain.
- Aviane Information for Consumers
- Aviane Information for Healthcare Professionals (includes dosage details)
- Side Effects of Aviane (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 5 Dec 2010 • 1 answer
Updated 29 Aug 2015 • 3 answers
Updated 10 Jan 2016 • 1 answer
Updated 30 May 2018 • 1 answer
Updated 20 Dec 2018 • 2 answers